`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 26,Number 3,     March 2010

1

An inviscid dyadic model of turbulence: The global attractor   Pages : 781 - 794

Alexey Cheskidov,  Susan Friedlander and Nataša Pavlović

 Abstract       Full Text      Related Articles

2

Support of maximizing measures for typical $\mathcal{C}^0$ dynamics on compact manifolds   Pages : 795 - 804

Salvador Addas-Zanata and Fábio A. Tal

 Abstract       Full Text      Related Articles

3

Singularities in the gravitational attraction problem due to massive bodies   Pages : 805 - 822

Angelo Alberti and Claudio Vidal

 Abstract       Full Text      Related Articles

4

Weighted $L^\infty$ stability of positive steady states of a semilinear heat equation in $\R^n$   Pages : 823 - 837

Soohyun Bae

 Abstract       Full Text      Related Articles

5

Three-dimensional conservative star flows are Anosov   Pages : 839 - 846

Mário Bessa and Jorge Rocha

 Abstract       Full Text      Related Articles

6

Complete conjugacy invariants of nonlinearizable holomorphic dynamics   Pages : 847 - 856

Kingshook Biswas

 Abstract       Full Text      Related Articles

7

Exit problems related to the persistence of solitons for the Korteweg-de Vries equation with small noise   Pages : 857 - 871

Anne de Bouard and Eric Gautier

 Abstract       Full Text      Related Articles

8

Examples of $\mathcal{C}^r$ interval map with large symbolic extension entropy   Pages : 873 - 899

David Burguet

 Abstract       Full Text      Related Articles

9

The motion of a transition layer for a bistable reaction diffusion equation with heterogeneous environment   Pages : 901 - 921

Shin-Ichiro Ei and Hiroshi Matsuzawa

 Abstract       Full Text      Related Articles

10

Jordan decomposition and dynamics on flag manifolds   Pages : 923 - 947

Thiago Ferraiol,  Mauro Patrão and Lucas Seco

 Abstract       Full Text      Related Articles

11

On the distribution of periodic orbits   Pages : 949 - 966

Katrin Gelfert and Christian Wolf

 Abstract       Full Text      Related Articles

12

A dynamical approach to von Neumann dimension   Pages : 967 - 987

Antoine Gournay

 Abstract       Full Text      Related Articles

13

Pullback attractors for 2D-Navier-Stokes equations with delays in continuous and sub-linear operators   Pages : 989 - 1006

Pedro Marín-Rubio and José Real

 Abstract       Full Text      Related Articles

14

Ulam's method for some non-uniformly expanding maps   Pages : 1007 - 1018

Rua Murray

 Abstract       Full Text      Related Articles

15

Existence of solutions of the equations of electron magnetohydrodynamics in a bounded domain   Pages : 1019 - 1034

Manuel Núñez

 Abstract       Full Text      Related Articles

16

Periodic attractors versus nonuniform expansion in singular limits of families of rank one maps   Pages : 1035 - 1054

William Ott and Qiudong Wang

 Abstract       Full Text      Related Articles

17

Concentration of solutions for a Paneitz type problem   Pages : 1055 - 1072

Shuangjie Peng and Jing Zhou

 Abstract       Full Text      Related Articles

18

Continuity of global attractors for a class of non local evolution equations   Pages : 1073 - 1100

Antônio Luiz Pereira and Severino Horácio da Silva

 Abstract       Full Text      Related Articles

19

Pointwise estimates of solutions for the Euler-Poisson equations with damping in multi-dimensions   Pages : 1101 - 1117

Zhigang Wu and Weike Wang

 Abstract       Full Text      Related Articles

20

Erratum   Pages : 1119 - 1120

François Genoud

 Abstract       Full Text      Related Articles